# SDR UALA2009060101575

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 71,334 hours, 11,586 cycles
- Engine: Pwa PW4060
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WEEP HOLE INSIDE OF NR 2 ENGINE ON WING LEAKING FUEL AT 80 DROPS PER MINUTE.  ACP TANK 2 AND RT WING TANK ENTRY FOUND FUEL SEEPING INTO DRY BAY FROM LOWER FWD O/B SECTION.  RESEALED AND LEAK CHECKED WITH 19K FOB.  ALL CHECKS OKAY.
